A member asked:

Had random spell of diarrhoea thursday. friday took an imodium (loperamide). diarrhoea stopped. not been toilet properly since & stomach feels terrible. nauseous 2?

A doctor has provided 1 answer
Dr. Rebecca Gliksman answered

Specializes in Internal Medicine

Would stop imodium (loperamide)- if bacteria- imodium (loperamide) will prolong its stay in your intestine. Try probiotic and/ or active culture yogurt , as that replenishes the bacteria in the gut and simethicone that breaks up gas. Avoid dairy ( exclusive of yogurt),spicy foods, caffeine , alcohol, eat light for next 48 hours white rice ,toast bananas, apple sauce apple juice gatorade , tea, boiled chicken. f/u/ w/doc

Answered Feb 22, 2016

1.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

If my 2 year old has diarrhea can I give imodium (loperamide)?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...